Skin rash is found among people who take Prolia, especially for people who are female, 60+ old , have been taking the drug for < 1 month, also take medication Aspirin, and have Osteoporosis postmenopausal . We study 13,977 people who have side effects while taking Prolia from FDA and social media. Among them, 1,026 have Skin rash. Find out below who they are, when they have Skin rash and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Prolia has active ingredients of denosumab. It is often used in osteoporosis post-menopausal. (latest outcomes from Prolia 12,852 users)
Skin rash has been reported by people with breathing difficulty, rashes, renal failure acute, appetite - decreased, diarrhea (latest reports from 170,463 Skin rash patients).
On Aug, 23, 2016
13,977 people reported to have side effects when taking Prolia.
Among them, 1,026 people (7.34%) have Skin Rash
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
I had a injection of Prolia in January and I have to get the second dosage, but I am afraid. MY HAIR is thinning so much it is unreal. I have lost 2/3 rds of my hair volume. When I touch my hair I get and hand of hair, brushing is beginning to scare me. Anyone else have this side ...
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
Hi my name is Debra. I have had two shots of Prolia in six month intervals and am scheduled to have the third this month. I am not going to take the third one. I have so many bizarre things happening to me and I am afraid to take the third shot. I am tired all the time , the kind of tiredness ...
I developed a rash on my right leg then another on my left arm then my right arm. I called my doctors office. They said it was not from the pradaxa. I had been on pradaxa for 6 weeks. Nothing else has changed in meds or any thing else I had been using. I have had this rash close to six weeks now ...
I am experiencing a rash on my chest, back and stomach that is raised and red. I have switched my thyroid meds to a combo of levo and naturethroid. About two weeks after taking this combination I developed this rash. Is the medication the cause?
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.